# SDR AALA201909179024

- Difficulty date: August 26, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 54,330 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A948537
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR SUPPORT AT BS 500I BETWEEN LBL 24 AND RBL 24. REPLACED FLOOR SUPPORT PER 51-00-05-01. **SUPPLEMENTAL REPORT: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 1 NOT LEVEL 2. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY.**
